Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shawnarawwwrr

Question about accutane and being tired

Recommended Posts

well i started accutane a bit back, todays actually day 31. i used to be pretty tired but since accutane i NEVER have energy anymore. i was even at a death metal concert two weeks back, i was so tired i couldnt even stay awake, and the lights were like freaking me out. i asked my derm if its a prob, she said its normal to have fatigue, but it seems like its a bit intense, has anyone else had horrid tiredness during accutane? any suggestions to help have energy? i'm going to england in a few weeks and i really dont want to be so tired the whole time and have it ruin the trip :/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×